# SDR 02FDEA00642

- Difficulty date: September 13, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Aircraft time: 37,034 hours, 13,516 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A5461175400000
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON AFT MOUNT FITTING FOUND CORRODED.  R&R FITTING PER SB A310-54-2021 ON PYLON STRUCTURE.
